PDA

View Full Version : Finasteride - too late start it?



Jcm800
07-21-2013, 11:25 AM
Ok, i'm 44 - started losing hair around the age of 27, i'm perhaps NW 2.5 - 3 now, it's becoming noticable, thankfully, it's taken a long time to get this far.

My Q is, is it too late to start it, given that my scalp has been under attack for many years, i don't know if it's worth taking the risk, not sure if Fin would save what i've got, or, would have saved it if i'd started it at the onset of my MPB?

Just throwing it out there, guess no-one can really answer it, maybe other old timer's that started the treatment late can chime in?

Thanks.

greatjob!
07-21-2013, 02:07 PM
Your age isn't likely to matter, the only thing that matters is that you have hair to save. If I was you I would definitely give it a go. I have less native hair than you do and I take it. I wish I would have started at first loss but I was scared off, I lost a lot of hair and ended up on it anyways. It probably won't give you much regrowth, but it will more than likely save the hair you have. A NW 2.5-3 is much better than a NW 5/6/7

25 going on 65
07-21-2013, 02:13 PM
No it is not too late.

Artista
07-21-2013, 02:47 PM
I guess that I'll give it a try too brothers !!

KO1
07-21-2013, 09:14 PM
That's pretty mild AGA IMO.

Jcm800
07-22-2013, 09:32 AM
That's pretty mild AGA IMO.

Yes mild but i'm heading the same way as anyone else - doom, just wish i wasn't so hesitant about the drug, one minute i read positive's, and i'm keen - then i read neg's, and i'm on the fence again.

KO1
07-22-2013, 12:58 PM
You could microdose. Maybe take 0.25mg ED.

Jcm800
07-22-2013, 01:01 PM
You could microdose. Maybe take 0.25mg ED.

I am considering that mate, but again - I've read that such small doses aren't beneficial, and confuse the body, but I'd rather try that amount than 1mg straight off the bat.

StuckInARut
07-22-2013, 04:50 PM
Dude seriously, just wake-up in the morning forget all you've read and just pop a pill and carry on with your day. It's what I did and I haven't looked back, not one side-effect so far and I'm at 4.5 months now.

KO1
07-22-2013, 09:09 PM
I am considering that mate, but again - I've read that such small doses aren't beneficial, and confuse the body, but I'd rather try that amount than 1mg straight off the bat.
They are not as effective, but they do help, and given how your AGA sounds mild, you may not require the full DHT suppression (but you might, never know).

I don't know about confusing the body.

hiilikeyourbeard
07-23-2013, 01:35 AM
i think the twice a week shit probably confuses the body. but low doses every ED or EOD are probably okay. i wish my AGA was that slow. lucky bastard lol. good luck. i'm getting on fin tomorrow!

greatjob!
07-23-2013, 11:34 AM
Just a thought for anyone using fin, I had some mild side effects awhile ago that I thought might have been do to fin, so I started taking fin at night instead of the morning. Turned out the sides were due to a different medicine I was on that I stopped and they went away, but I still think some of the minor sides might be avoided by taking fin right before bed as apposed to the morning